# SDR AUS20020626

- Difficulty date: June 27, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE DRIVEN HYDRAULIC PUMP CONTAMINATED WITH METAL.
